Kevin Schnelli
Erdoes Group
14 Publications
2023 | Published | Journal Article | IST-REx-ID: 14775 |

Convergence rate to the Tracy–Widom laws for the largest eigenvalue of sample covariance matrices
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
2022 | Published | Journal Article | IST-REx-ID: 11332 |

Convergence rate to the Tracy–Widom laws for the largest Eigenvalue of Wigner matrices
K. Schnelli, Y. Xu, Communications in Mathematical Physics 393 (2022) 839–907.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
K. Schnelli, Y. Xu, Communications in Mathematical Physics 393 (2022) 839–907.
2021 | Published | Journal Article | IST-REx-ID: 9550 |

Equipartition principle for Wigner matrices
Z. Bao, L. Erdös, K. Schnelli, Forum of Mathematics, Sigma 9 (2021).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
Z. Bao, L. Erdös, K. Schnelli, Forum of Mathematics, Sigma 9 (2021).
2020 | Published | Journal Article | IST-REx-ID: 9104 |

On the support of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal d’Analyse Mathematique 142 (2020) 323–348.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Z. Bao, L. Erdös, K. Schnelli, Journal d’Analyse Mathematique 142 (2020) 323–348.
2019 | Published | Journal Article | IST-REx-ID: 6511 |

Local single ring theorem on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
2018 | Published | Journal Article | IST-REx-ID: 690 |

Local law and Tracy–Widom limit for sparse random matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 171 (2018).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
J. Lee, K. Schnelli, Probability Theory and Related Fields 171 (2018).
2017 | Published | Journal Article | IST-REx-ID: 615 |

Universality for random matrix flows with time dependent density
L. Erdös, K. Schnelli, Annales de l’institut Henri Poincare (B) Probability and Statistics 53 (2017) 1606–1656.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
L. Erdös, K. Schnelli, Annales de l’institut Henri Poincare (B) Probability and Statistics 53 (2017) 1606–1656.
2017 | Published | Journal Article | IST-REx-ID: 1207 |

Local law of addition of random matrices on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
[Published Version]
View
| Files available
| DOI
| WoS
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
2017 | Published | Journal Article | IST-REx-ID: 733 |

Convergence rate for spectral distribution of addition of random matrices
Z. Bao, L. Erdös, K. Schnelli, Advances in Mathematics 319 (2017) 251–291.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
Z. Bao, L. Erdös, K. Schnelli, Advances in Mathematics 319 (2017) 251–291.
2016 | Published | Journal Article | IST-REx-ID: 1434 |

Local stability of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 271 (2016) 672–719.
[Preprint]
View
| DOI
| Download Preprint (ext.)
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 271 (2016) 672–719.
2016 | Published | Journal Article | IST-REx-ID: 1157 |

Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population
J. Lee, K. Schnelli, Annals of Applied Probability 26 (2016) 3786–3839.
[Preprint]
View
| DOI
| Download Preprint (ext.)
J. Lee, K. Schnelli, Annals of Applied Probability 26 (2016) 3786–3839.
2016 | Published | Journal Article | IST-REx-ID: 1219 |

Bulk universality for deformed wigner matrices
J. Lee, K. Schnelli, B. Stetler, H. Yau, Annals of Probability 44 (2016) 2349–2425.
[Preprint]
View
| DOI
| Download Preprint (ext.)
J. Lee, K. Schnelli, B. Stetler, H. Yau, Annals of Probability 44 (2016) 2349–2425.
2016 | Published | Journal Article | IST-REx-ID: 1881 |

Extremal eigenvalues and eigenvectors of deformed Wigner matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 164 (2016) 165–241.
[Preprint]
View
| DOI
| Download Preprint (ext.)
J. Lee, K. Schnelli, Probability Theory and Related Fields 164 (2016) 165–241.
2015 | Published | Journal Article | IST-REx-ID: 1674 |

Edge universality for deformed Wigner matrices
J. Lee, K. Schnelli, Reviews in Mathematical Physics 27 (2015).
[Preprint]
View
| DOI
| Download Preprint (ext.)
J. Lee, K. Schnelli, Reviews in Mathematical Physics 27 (2015).
Search
Filter Publications
Display / Sort
Export / Embed
Grants
14 Publications
2023 | Published | Journal Article | IST-REx-ID: 14775 |

Convergence rate to the Tracy–Widom laws for the largest eigenvalue of sample covariance matrices
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
2022 | Published | Journal Article | IST-REx-ID: 11332 |

Convergence rate to the Tracy–Widom laws for the largest Eigenvalue of Wigner matrices
K. Schnelli, Y. Xu, Communications in Mathematical Physics 393 (2022) 839–907.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
K. Schnelli, Y. Xu, Communications in Mathematical Physics 393 (2022) 839–907.
2021 | Published | Journal Article | IST-REx-ID: 9550 |

Equipartition principle for Wigner matrices
Z. Bao, L. Erdös, K. Schnelli, Forum of Mathematics, Sigma 9 (2021).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
Z. Bao, L. Erdös, K. Schnelli, Forum of Mathematics, Sigma 9 (2021).
2020 | Published | Journal Article | IST-REx-ID: 9104 |

On the support of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal d’Analyse Mathematique 142 (2020) 323–348.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Z. Bao, L. Erdös, K. Schnelli, Journal d’Analyse Mathematique 142 (2020) 323–348.
2019 | Published | Journal Article | IST-REx-ID: 6511 |

Local single ring theorem on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
2018 | Published | Journal Article | IST-REx-ID: 690 |

Local law and Tracy–Widom limit for sparse random matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 171 (2018).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
J. Lee, K. Schnelli, Probability Theory and Related Fields 171 (2018).
2017 | Published | Journal Article | IST-REx-ID: 615 |

Universality for random matrix flows with time dependent density
L. Erdös, K. Schnelli, Annales de l’institut Henri Poincare (B) Probability and Statistics 53 (2017) 1606–1656.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
L. Erdös, K. Schnelli, Annales de l’institut Henri Poincare (B) Probability and Statistics 53 (2017) 1606–1656.
2017 | Published | Journal Article | IST-REx-ID: 1207 |

Local law of addition of random matrices on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
[Published Version]
View
| Files available
| DOI
| WoS
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
2017 | Published | Journal Article | IST-REx-ID: 733 |

Convergence rate for spectral distribution of addition of random matrices
Z. Bao, L. Erdös, K. Schnelli, Advances in Mathematics 319 (2017) 251–291.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
Z. Bao, L. Erdös, K. Schnelli, Advances in Mathematics 319 (2017) 251–291.
2016 | Published | Journal Article | IST-REx-ID: 1434 |

Local stability of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 271 (2016) 672–719.
[Preprint]
View
| DOI
| Download Preprint (ext.)
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 271 (2016) 672–719.
2016 | Published | Journal Article | IST-REx-ID: 1157 |

Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population
J. Lee, K. Schnelli, Annals of Applied Probability 26 (2016) 3786–3839.
[Preprint]
View
| DOI
| Download Preprint (ext.)
J. Lee, K. Schnelli, Annals of Applied Probability 26 (2016) 3786–3839.
2016 | Published | Journal Article | IST-REx-ID: 1219 |

Bulk universality for deformed wigner matrices
J. Lee, K. Schnelli, B. Stetler, H. Yau, Annals of Probability 44 (2016) 2349–2425.
[Preprint]
View
| DOI
| Download Preprint (ext.)
J. Lee, K. Schnelli, B. Stetler, H. Yau, Annals of Probability 44 (2016) 2349–2425.
2016 | Published | Journal Article | IST-REx-ID: 1881 |

Extremal eigenvalues and eigenvectors of deformed Wigner matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 164 (2016) 165–241.
[Preprint]
View
| DOI
| Download Preprint (ext.)
J. Lee, K. Schnelli, Probability Theory and Related Fields 164 (2016) 165–241.
2015 | Published | Journal Article | IST-REx-ID: 1674 |

Edge universality for deformed Wigner matrices
J. Lee, K. Schnelli, Reviews in Mathematical Physics 27 (2015).
[Preprint]
View
| DOI
| Download Preprint (ext.)
J. Lee, K. Schnelli, Reviews in Mathematical Physics 27 (2015).